Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 23, NWS Green Bay, WI

August 1, 2014Outagamie County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 1, 2014, 1:50 PM CDT for Outagamie County, Waupaca County, Wisconsin. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2014, 1:50 PM CDT (18:50 UTC)
Expired
Aug 1, 2014, 2:14 PM CDT
In force
24 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Outagamie County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 1:55 PM CDTHAIL 14 E Clintonville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
615 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WUUS53 KGRB 011850
SVRGRB
WIC087-135-011945-
/O.NEW.KGRB.SV.W.0023.140801T1850Z-140801T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT FRI AUG 1 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 245 PM CDT

* AT 148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EMBARRASS...
  AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLACK CREEK AROUND 240 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE DEER CREEK WILDLIFE AREA...
WOLF RIVER BOTTOMS WILDLIFE AREA...LEEMAN AND NICHOLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4461 8878 4468 8873 4468 8861 4459 8860
      4458 8831 4443 8841
TIME...MOT...LOC 1850Z 294DEG 14KT 4461 8864

HAIL...1.00IN
WIND...<50MPH

$$

ALLEN
2 follow-up statements
339 
WWUS53 KGRB 011906
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 PM CDT FRI AUG 1 2014

WIC087-135-011945-
/O.CON.KGRB.SV.W.0023.000000T0000Z-140801T1945Z/
OUTAGAMIE WI-WAUPACA WI-
206 PM CDT FRI AUG 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME
NORTHEASTERN WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 245 PM
CDT...

AT 203 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NAVARINO
WILDLIFE AREA...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLACK CREEK AROUND 240 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE NICHOLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4454 8863 4458 8872 4459 8873 4464 8867
      4465 8860 4459 8860 4458 8831 4443 8841
TIME...MOT...LOC 1906Z 294DEG 14KT 4458 8856

HAIL...1.00IN
WIND...<50MPH

$$

ALLEN
318 
WWUS53 KGRB 011914
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
214 PM CDT FRI AUG 1 2014

WIC087-135-011923-
/O.CAN.KGRB.SV.W.0023.000000T0000Z-140801T1945Z/
OUTAGAMIE WI-WAUPACA WI-
214 PM CDT FRI AUG 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN WAUPACA
AND NORTHWESTERN OUTAGAMIE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED.

PEA TO HALF INCH SIZE HAIL AND HEAVY RAINFALL IS STILL EXPECTED WITH 
THIS STORM.

LAT...LON 4454 8863 4458 8872 4459 8873 4464 8867
      4465 8860 4459 8860 4458 8831 4443 8841
TIME...MOT...LOC 1913Z 294DEG 14KT 4457 8853

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:32 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 1, 12:32 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1232 PM CDT FRI AUG 1 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND SATURDAY
ISSUED AT 401 AM CDT FRI AUG 1 2014

PCPN TRENDS...FOG TRENDS...THE THREAT OF STRONG TO SEVERE TSTMS
THIS AFTERNOON AND EVENING...AND TEMPERATURES...ARE THE MAIN FCST
CONCERNS.

ISOLD SHRA/TSRA CONTINUED THROUGH THE OVERNIGHT HOURS IN CENTRAL
WI. THIS CONVECTION WAS OCCURRING ALONG A WEAK BOUNDARY...WHERE A
NARROW BAND OF INSTABILITY/MOISTURE WAS SITUATED. EXPECT A GRADUAL
WEAKENING TREND TO CONTINUE TOWARD DAYBREAK. AREAS OF FOG...LOCALLY
DENSE...WERE ALSO REPORTED ACROSS THE REGION...ESPECIALLY OVER NC
WI. AT THIS TIME...IT DOESN'T APPEAR THAT THE DENSE FOG WILL BE
WIDESPREAD ENOUGH TO ISSUE AN ADVISORY...SO WILL PROBABLY HANDLE
WITH AN SPS AND THE HWO. WV IMAGERY SHOWED A S/W TROF DROPPING
SOUTH THROUGH WESTERN ONTARIO. THIS FEATURE WILL LIKELY HAVE AN
IMPACT ON OUR WEATHER THIS AFTERNOON AND EARLY EVG.

DAYTIME HEATING AND THE S/W TROF APPROACHING FROM ONTARIO WILL
COMBINE TO TRIGGER SCT/NMRS TSTMS THIS AFTERNOON AND EARLY EVG.
INSTABILITY WILL INCREASE ACROSS THE CWA TODAY...WITH CAPE RANGING
FROM 500-1000 J/KG OVER THE FAR NORTH TO 2000+ J/KG IN PARTS OF
C/EC WI. SHEAR WILL BE MARGINAL...BUT IS EXPECTED TO INCREASE TO
15 TO 25 KTS LATER IN THE DAY...WHICH SHOULD BE SUFFICIENT TO
SUPPORT SCT STRONG TO SEVERE MULTICELL STORMS. WET BULB ZERO
HEIGHTS OF 9500-10000 FT ARE FAVORABLE FOR LARGE HAIL...AND WINDEX
VALUES OF 50-60 KTS SHOW SOME POTENTIAL FOR DAMAGING WINDS. THERE
HAVE BEEN A FEW REPORTS OF SVR WX AROUND THE WESTERN GREAT LAKES
REGION FOR THE PAST THREE DAYS...BUT WITH INCREASED INSTABILITY
EXPECTED TODAY...WE COULD SEE A BIT MORE ACTIVITY. SCT TSTMS WILL
LINGER INTO THE EVG HOURS...THEN TAPER OFF AS THE S/W TROF SHIFTS
EAST AND INSTABILITY WANES. CLEARING SKIES...LIGHT WINDS AND
MOISTURE FROM THE AFTERNOON/EVENING RAINS...SHOULD LEAD TO ANOTHER
ROUND OF FOG LATE TONIGHT.

EXPECT LESS CONVECTION ON SATURDAY...AS WEAK UPPER LEVEL RIDGING
OCCURS. HAVE KEPT SOME SMALL POPS OVER OUR WESTERN AND SOUTHERN
COUNTIES DURING THE AFTERNOON...WHERE SOME MARGINAL INSTABILITY
IS EXPECTED TO DEVELOP.

USED A BLEND OF THE TOP-PERFORMING GUIDANCE SETS FOR MAX/MIN
TEMPS. EXPECT HIGHS TO BE IN THE UPPER 70S AND LOWER 80S AT
MOST LOCATIONS...WITH LOW TEMPS IN THE UPPER 40S TO MIDDLE 50S.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
ISSUED AT 401 AM CDT FRI AUG 1 2014

FROM SATURDAY NIGHT THROUGH EARLY NEXT WEEK...THE FORECAST AREA
WILL REMAIN IN THE NORTHWEST FLOW ALOFT. A FRONTAL SYSTEM IS
PROGGED TO DROP SOUTHEASTWARD OVER THE WESTERN GREAT LAKES REGION
SATURDAY NIGHT THROUGH SUNDAY BEFORE STALLING OVER THE SOUTHWEST
HALF OF WISCONSIN. THIS FRONTAL SYSTEM WILL BE AIDED WITH A SHORT
WAVE TROUGH ON SUNDAY

AFTER MONDAY...THE FRONT IS PROGGED TO BE NEARLY STATIONARY AS
THE FLOW BECOMES MORE ZONAL. MEANWHILE HIGH PRESSURE WILL BUILD
INTO THE NORTHERN GREAT LAKES REGION. AS A RESULT POPS FOR MUCH OF
NEXT WEEK WILL LIKELY BE TAPERED FROM LITTLE OR NO PRECIP OVER FAR
NORTH CENTRAL AND NORTHEAST WISCONSIN TO HIGHER POPS SOUTHWARD. THE
FORECAST AREA WILL BE CAUGHT BETWEEN THESE SYSTEMS. THE H850
BOUNDARY ALSO INTENSIFIES MY MID WEEK NEXT WEEK WITH A SURFACE OR
H850 LOW PRESSURE REGION MOVING ALONG THIS BOUNDARY...WHICH COULD
SET UP AN AREA OF HEAVY RAIN. PWATS CLIMB TO 1.50 TO 1.75 INCHES
BY TUESDAY OVER THE SOUTHWEST HALF OR TWO THIRDS OF THE STATE. FOR
PROG COMPARISON...THE 00Z GFS INDICATES THE BOUNDARY IS MAINLY
SOUTH OF THE AREA ALONG WITH THE HEAVY RAIN. THE 12Z ECMWF WAS A
BIT FURTHER NORTH WITH MORE RAIN INTO CENTRAL WISCONSIN BUT THE
LATER 00Z RUN HAS ALSO TRENDED SOUTHWARD.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1231 PM CDT FRI AUG 1 2014

WHILE VFR CONDITIONS WL BE THE PREDOMINANT CATEGORY OVER THE NEXT
24 HOURS...WE WL HAVE TO DEAL WITH SCT SHWRS/TSTMS THIS AFTERNOON/
EVENING AND THEN PATCHY/AREAS OF FOG LATE TNGT. MUCH AS HAS BEEN
THE CASE OVER THE PAST FEW DAYS...DAYTIME HEATING HAD COMBINED
WITH STEEP MID-LEVEL LAPSE RATES...CAPES BETWEEN 1K AND 2K J/JG
AND A SUBTLE SFC BOUNDARY TO GENERATE TSTM ACTIVITY ACROSS NE WI.
SHEAR IS VERY WEAK...THUS DO NOT ANTICIPATE STORMS TO ROTATE.
INSTEAD...WITH THE RELATIVELY LOW WET-BULB ZERO HEIGHTS AND LIGHT
WINDS ALOFT...EXPECT SMALL HAIL AND LOCALLY HEAVY DOWNPOURS TO
ACCOMPANY ANY TSTMS. THE PRECIPITATION WL DISSIPATE MID TO LATE
EVENING AS DAYTIME HEATING WANES...LEAVING DECREASING CLOUDS AND
LIGHT WINDS. LOOK FOR FOG TO REDEVELOP ONCE AGAIN DURING THE
OVERNIGHT HOURS. THERE MAY BE PERIODS OF MVFR CIGS/VSBYS
ASSOCIATED WITH BOTH THE PRECIPITATION AND THE FOG.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......TDH
AVIATION.......KALLAS
Hazardous weather outlook, Aug 1, 4:10 AM CDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CDT FRI AUG 1 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
410 AM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

LOCALLY DENSE FOG WILL OCCUR EARLY THIS MORNING...AND MAY IMPACT
THE MORNING COMMUTE IN SOME AREAS. MOTORISTS SHOULD USE CAUTION.

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.
A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
EXPECTED...ALONG WITH LOCALLY HEAVY RAINFALL.

FOG IS EXPECTED TO REDEVELOP LATE TONIGHT...AND MAY BECOME DENSE
IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY.
IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME
SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-020915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
410 AM CDT FRI AUG 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING.
ISOLATED STRONG THUNDERSTORMS WITH HAIL AND GUSTY WINDS ARE
POSSIBLE.

PATCHY DENSE MARINE FOG IS ALSO POSSIBLE DURING THE PERIOD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY THROUGH WEDNESDAY.
THE STORMS MAY POSE A RISK FOR MARINERS.

PATCHY FOG OR HAZE CAN BE EXPECTED AT TIMES ON LAKE MICHIGAN.

TSK/TDH

In the hours before

Local storm report, Aug 1, 10:35 AM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1035 AM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     HAIL             1 S PORT EDWARDS        44.32N 89.84W
08/01/2014  E0.75 INCH       WOOD               WI   PUBLIC

&&
Special weather statement, Aug 1, 10:47 AM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1047 AM CDT FRI AUG 1 2014

WIZ035-036-011645-
PORTAGE-WOOD-
1047 AM CDT FRI AUG 1 2014

...SPECIAL WEATHER STATEMENT...

AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL WOOD COUNTY...MOVING SOUTHEAST
AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  PORT EDWARDS BY 1055 AM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ALLEN
Special weather statement, Aug 1, 11:03 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 AM CDT FRI AUG 1 2014

WIZ035-036-011700-
PORTAGE-WOOD-
1103 AM CDT FRI AUG 1 2014

...SPECIAL WEATHER STATEMENT...

AT 1101 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF WISCONSIN RAPIDS...MOVING
SOUTHEAST AT 15 MPH.

PEA SIZE HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  AUBURNDALE...         POWERS BLUFF COUNTY PARK...
  PITTSVILLE...         ARPIN...              BLENKER...
  SHERRY...             VESPER...             MILLADORE...
  WISCONSIN RAPIDS...   RUDOLPH...            BIRON...
  WALKER...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ALLEN
Special weather statement, Aug 1, 12:32 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1232 PM CDT FRI AUG 1 2014

WIZ074-011830-
SOUTHERN OCONTO COUNTY-
1232 PM CDT FRI AUG 1 2014

...SPECIAL WEATHER STATEMENT...

AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OCONTO COUNTY...MOVING SOUTHEAST AT 10 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 30 TO 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  GILLETT BY 1255 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ALLEN
Special weather statement, Aug 1, 1:14 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
114 PM CDT FRI AUG 1 2014

WIZ020-021-030-031-035>039-045-048-049-073-074-011930-
MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-
OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...APPLETON...GREEN BAY...WAUTOMA...OSHKOSH...
CHILTON...CRIVITZ
114 PM CDT FRI AUG 1 2014

...STRONG STORMS DEVELOPING ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN...

AT 100 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS DEVELOPING IN CENTRAL AND EAST CENTRAL
WISCONSIN...SOUTH OF A LINE FROM MERRILL...TO ANTIGO...TO
MENOMINEE.

PEA TO MARBLE SIZE HAIL...WINDS 30 TO 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THE STRONGER OF THESE STORMS.

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. IF A STORM
APPROACHES YOUR AREA...SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED.

ALLEN
Local storm report, Aug 1, 1:34 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
134 PM CDT FRI AUG 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             EDGAR                   44.91N 89.96W
08/01/2014  E0.88 INCH       MARATHON           WI   TRAINED SPOTTER

0133 PM     HAIL             WAUSAU                  44.96N 89.63W
08/01/2014  E0.88 INCH       MARATHON           WI   LAW ENFORCEMENT

            IN DOWNTOWN.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 10:18 AM CDTSevere Thunderstorm WarningGRBPortage, Wood27 min
Aug 1, 1:44 PM CDTAreal Flood AdvisoryGRBMarathon, Outagamie, Portage, Shawano, Waupaca3 hr
Aug 1, 2:23 PM CDTSevere Thunderstorm WarningGRBWaushara18 min
Aug 1, 2:53 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca42 min
Aug 1, 3:32 PM CDTSevere Thunderstorm WarningGRBWinnebago28 min
Aug 1, 3:51 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood54 min
Aug 1, 3:56 PM CDTSevere Thunderstorm WarningGRBWinnebago30 min
Aug 1, 3:59 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc31 min
Aug 1, 6:15 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.